A note on approximating max-bisection on regular graphs

Uriel Feige, Marek Karpinski, Michael Langberg

Research output: Contribution to journalArticlepeer-review


A 0.795 approximation algorithm for the Max-Bisection problem is designed. The algorithm is restricted to regular graphs. In the case of three regular graphs, the results imply an approximation ratio of 0.834.

Original languageEnglish
Pages (from-to)181-188
Number of pages8
JournalInformation Processing Letters
Issue number4
StatePublished - 15 Aug 2001
Externally publishedYes


  • Approximation algorithms
  • Max-Bisection
  • Max-Cut
  • Regular graphs
  • Semidefinite programming


Dive into the research topics of 'A note on approximating max-bisection on regular graphs'. Together they form a unique fingerprint.

Cite this